Volume 47, Issue 4
Regularity Criteria for the Navier-Stokes Equations Containing Two Velocity Components

Hui Zhang

J. Math. Study, 47 (2014), pp. 396-402.

Published online: 2014-12

Preview Full PDF 506 4300
Export citation
  • Abstract
Based on the critical sobolev inequalities in the Besov spaces with the logarithmic form, the regularity criteria in terms of two velocity components for the 3D incompressible Navier-Stokes equations is improved.
  • Keywords

Navier-Stokes equations regularity criteria Littlewood-Paley decomposition

  • AMS Subject Headings

35Q30, 76D03

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zhangaqtc@126.com (Hui Zhang)

  • BibTex
  • RIS
  • TXT
@Article{JMS-47-396, author = {Zhang , Hui}, title = {Regularity Criteria for the Navier-Stokes Equations Containing Two Velocity Components}, journal = {Journal of Mathematical Study}, year = {2014}, volume = {47}, number = {4}, pages = {396--402}, abstract = {Based on the critical sobolev inequalities in the Besov spaces with the logarithmic form, the regularity criteria in terms of two velocity components for the 3D incompressible Navier-Stokes equations is improved.}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v47n4.14.04}, url = {http://global-sci.org/intro/article_detail/jms/9962.html} }
TY - JOUR T1 - Regularity Criteria for the Navier-Stokes Equations Containing Two Velocity Components AU - Zhang , Hui JO - Journal of Mathematical Study VL - 4 SP - 396 EP - 402 PY - 2014 DA - 2014/12 SN - 47 DO - http://doi.org/10.4208/jms.v47n4.14.04 UR - https://global-sci.org/intro/article_detail/jms/9962.html KW - Navier-Stokes equations KW - regularity criteria KW - Littlewood-Paley decomposition AB - Based on the critical sobolev inequalities in the Besov spaces with the logarithmic form, the regularity criteria in terms of two velocity components for the 3D incompressible Navier-Stokes equations is improved.
Hui Zhang. (2019). Regularity Criteria for the Navier-Stokes Equations Containing Two Velocity Components. Journal of Mathematical Study. 47 (4). 396-402. doi:10.4208/jms.v47n4.14.04
Copy to clipboard
The citation has been copied to your clipboard